RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 3, Pages 537–559 (Mi izv999)  

This article is cited in 4 scientific papers (total in 4 papers)

Asymptotic for large time of solutions of a system of equations for surface waves

P. I. Naumkin, I. A. Shishmarev


Abstract: The asymptotics as $t\to\infty$ is found for solutions of the Cauchy problem for a system of equations of surface waves with dissipation.

Full text: PDF file (952 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 38:3, 525–551

Bibliographic databases:

UDC: 517.9+535.5
MSC: 76B15, 35Q35, 35B40
Received: 12.06.1990

Citation: P. I. Naumkin, I. A. Shishmarev, “Asymptotic for large time of solutions of a system of equations for surface waves”, Izv. Akad. Nauk SSSR Ser. Mat., 55:3 (1991), 537–559; Math. USSR-Izv., 38:3 (1992), 525–551

Citation in format AMSBIB
\Bibitem{NauShi91}
\by P.~I.~Naumkin, I.~A.~Shishmarev
\paper Asymptotic for large time of solutions of a system of equations for surface waves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 3
\pages 537--559
\mathnet{http://mi.mathnet.ru/izv999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1129825}
\zmath{https://zbmath.org/?q=an:0831.35140}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..38..525N}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 38
\issue 3
\pages 525--551
\crossref{https://doi.org/10.1070/IM1992v038n03ABEH002213}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JE94100005}


Linking options:
  • http://mi.mathnet.ru/eng/izv999
  • http://mi.mathnet.ru/eng/izv/v55/i3/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Varlamov, “The asymptotic form for long times of the solution of the Boussinesq equation with dissipation”, Comput. Math. Math. Phys., 34:8-9 (1994), 1033–1043  mathnet  mathscinet  zmath
    2. P. I. Naumkin, I. A. Shishmarev, “Asymptotic Representation of Surface Waves in the Form of Two Traveling Burgers Waves”, Funct. Anal. Appl., 29:3 (1995), 168–179  mathnet  crossref  mathscinet  zmath  isi
    3. E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev, “Asymptotics of solutions of non-linear dissipative equations”, Izv. Math., 68:3 (2004), 461–492  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Hayashi N., Kaikina E.I., Naumkin P.I., Shishmarev I.A., “Asymptotics for dissipative nonlinear equations - Preliminary results”, Asymptotics for Dissipative Nonlinear Equations, Lecture Notes in Mathematics, 1884, 2006, 1–+  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:124
    Full text:51
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020